# SDR CA100528005

- Difficulty date: May 25, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Frchld SA227DC
- Aircraft time: 6,117 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 8975428
- Condition: Unserviceable
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LT BETA LIGHT CAME ON DURING TAKEOFF ROLL.  PILOT ABORTED TAKEOFF - MX REPLACED BETA LIGHT SWITCH AND ACFT RETURNED TO SERVICE AFTER SERVICEABLE GROUND RUN.
